Characterizations of balls by sections and caps

Kurusa, Árpád, Ódor, Tibor: Characterizations of balls by sections and caps.
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 56 (2). pp. 459-471. ISSN 0138-4821 (2015)

[img]
Preview
Text
isosecap.pdf - Accepted Version

Download (663kB) | Preview
Item Type: Article
Journal or Publication Title: BEITRAGE ZUR ALGEBRA UND GEOMETRIE
Date: 2015
Volume: 56
Number: 2
Page Range: pp. 459-471
ISSN: 0138-4821
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2595932
DOI id: https://doi.org/10.1007/s13366-014-0203-9
Date Deposited: 2019. Jul. 03. 10:06
Last Modified: 2019. Jul. 03. 14:28
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15937
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year